Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffer from acne vulgaris. Prescribed with differine. Problem recurring on sun exposure

hi,I have very bad skin problem since November last year, i already try using few cream or ointment but still can cure my skin problem, already seen dermatologist doctor but he prescribed me the Differine cream but its become worst my skin look like acne vulgaris,then i stop using the cream then become a bit better , but few days its back again the same problem, what I notice is happen after I back from any outside activity.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to health care magic
Differine cream is Adapalene which is a topical retinoid cream. It works in Acne but has an effect of making your skin dry, red and more sensitive to sunlight. But we can reduce it by adequate precautions. Restart the cream after 2 days. Apply only at night. Apply for shorter duration like 2 hours and wash it off with plain tap water, Gradually we can increase the duration to 3 hours after a week and 4 hrs after another week. Apply a gel form of sunscreen( Suncote gel or suncros aquagel are examples but don't know whether you get it there)in the morning and reapply it every 2 to 3 hours. If there is excessive dryness you can use a moisturizer meant for pimple prone skin which is non comedogenic. Excessive sun exposure is better avoided. Kindly follow these instructions. If you continue to face problems in spite of taking the above precautions it is better to go back to the dermatologist for a change in prescription.
Hope this helped.
Take care
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor